# SDR 07FDEA00078

- Difficulty date: January 11, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 82,228 hours, 33,464 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Bs 1139 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE AT STA 1139 LONGERON SPLICE 17R CRACKED.  REMOVED CRACKED LONGERON SPLICE. FABRICATED LONGERON SPLICE PER   DAC DRAWING ADA0179. LOCATED NEW STRINGER SPLICE AT STA 1139 I-17R.   OK TO INSTALL. PENETRANT INSPECTION REQUIRERD PER DAC DRAWING ADA   0179. OK TO INSTALL. INSTALLED SPLICE PER SRM53-10-00 ADA 0179.
